# SDR SWAA2012111509437

- Difficulty date: October 23, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 57,605 hours, 47,101 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: BACR15BA4AD
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEADING EDGE LOCATED AT WBL 208 LEFT WING AT SKIN CUTOUT OF EXISTING REPAIR.  REPAIRED LEADING EDGE LOCATED AT WBL 208 LEFT WING AT SKIN CUTOUT IAW EA N.1-A57-0503 REV 4.
